International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 118

Research Paper | Mathematics | India | Volume 4 Issue 5, May 2015


Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube, Meenal Priya Singh


Abstract: The aim of this paper presents an analysis of weighted quadratic trigonometric spline with two shape parameters which interpolate on function value. This interpolating is C1 continuous with quadratic denominator. Constrain control of this rational quadratic trigonometric spline is derived which force it be bound in the given region. Approximation property is discussed.


Keywords: trigonometric spline, shape parameter, interpolation, constrain control, approximation


Edition: Volume 4 Issue 5, May 2015,


Pages: 992 - 995


How to Cite this Article?

Mridula Dube, Meenal Priya Singh, "Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB154289, Volume 4 Issue 5, May 2015, 992 - 995

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'shape parameter'

Downloads: 114

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1019 - 1023

Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters

Mridula Dube, Bharti Yadav

Share this Article

Downloads: 120

Research Paper, Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 1316 - 1319

Estimating the Shape Parameter for the Power Function Distribution through Shrinkage Technique

Abbas Najim Salman, Alaa M. Hamad

Share this Article

Similar Articles with Keyword 'interpolation'

Downloads: 121

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 850 - 853

A New Kind of Weighted (0;0,2) Interpolation on Laguerre Polynomial

Rekha Srivastava, Geeta Vishwakarma

Share this Article

Downloads: 122

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1797 - 1800

A New kind of Weighted Pal -Type Interpolation on Laguerre Polynomial

Rekha Srivastava, Geeta Vishwakarma

Share this Article

Similar Articles with Keyword 'approximation'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'trigonometric'

Downloads: 1

Masters Thesis, Mathematics, Indonesia, Volume 10 Issue 10, October 2021

Pages: 1151 - 1154

Error Analysis in Solving Trigonometry Questions for High School Students Class X

Putu Yudi Antara, I Gusti Putu Sudiarta, Gede Suweken

Share this Article

Downloads: 114

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 1019 - 1023

Shape Control of the Rational Quadratic Trigonometric B?zier Curve with two Shape Parameters

Mridula Dube, Bharti Yadav

Share this Article

Similar Articles with Keyword 'spline'

Downloads: 117

Research Paper, Mathematics, India, Volume 7 Issue 12, December 2018

Pages: 1233 - 1236

Cubic Spline Extrapolation

Y. P. Dubey, Lokesh Sharma

Share this Article

Downloads: 123

Research Paper, Mathematics, Qatar, Volume 8 Issue 5, May 2019

Pages: 981 - 988

Application on Absolutely Summing Operators on a Tree Space and the Bounded Approximation Property

Shawgy Hussein, Nazar Bakri Musaad

Share this Article

Similar Articles with Keyword 'shape'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 4 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 404 - 406

Optimal Portfolio Policy for a Multi - Period Mean Variance Investors

Dr. Sangita

Share this Article

Similar Articles with Keyword 'parameter'

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 3 | Monthly Hits: ⮙3

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1267 - 1272

Stagnation Point Flow of Magnetohydrodynamic Liquid across a Linear Stretching Sheet: A Numerical Study

Alfunsa Prathiba

Share this Article
Top